Share:


Existence of multiple positive solutions for quasilinear elliptic systems involving critical hardy–sobolev exponents and sign-changing weight function

Abstract

In this paper, we consider a class of quasilinear elliptic systems with weights and the nonlinearity involving the critical Hardy–Sobolev exponent and one sign-changing function. The existence and multiplicity results of positive solutions are obtained by variational methods.

Keyword : multiple positive solutions, Nehari manifold, critical Hardy–Sobolev exponent

How to Cite
Nyamoradi, N. (2012). Existence of multiple positive solutions for quasilinear elliptic systems involving critical hardy–sobolev exponents and sign-changing weight function. Mathematical Modelling and Analysis, 17(3), 330-350. https://doi.org/10.3846/13926292.2012.685956
Published in Issue
Jun 1, 2012
Abstract Views
274
PDF Downloads
145
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.